Topological quantization of free massive bosonic fields


Por: Arciniega G., Nettel F., Patino L., Quevedo H.

Publicada: 1 ene 2012
Resumen:
We present the results of studying free massive bosonic fields under the formalism of topological quantization. We identify certain harmonic maps as a geometric configuration equivalent to the classical system. We take as a concrete example the case of free massive bosonic fields in two dimensions, and construct the fiber bundle representing them and find its topological spectra. We found that the appearance of singularities in Euler's two form caused its integral to be dependent on the order in which the variables are integrated. We discuss the implications of this orientation dependency and formulate a well-defined expression for the Euler invariant emerging from it.

Filiaciones:
Arciniega G.:
 Departamento de Física, Facultad de Ciencias, Universidad Nacional Autónoma de México, C.P. 04510, México, D.F., Mexico

Nettel F.:
 Departamento de Física, Facultad de Ciencias, Universidad Nacional Autónoma de México, C.P. 04510, México, D.F., Mexico

Patino L.:
 Departamento de Física, Facultad de Ciencias, Universidad Nacional Autónoma de México, C.P. 04510, México, D.F., Mexico

Quevedo H.:
 Instituto de Ciencias Nucleares, Universidad Nacional Autónoma de México, C.P. 04510, México, D.F., Mexico
ISSN: 13125192
Editorial
Bulgarian Academy of Sciences, ACAD GEORGI BONCHEV STR, BLOCK 21, SOFIA, 1113, BULGARIA, Bulgaria
Tipo de documento: Article
Volumen: 26 Número: JUNE
Páginas: 1-12
imagen

MÉTRICAS